# SDR DJFA2006278

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Aircraft time: 6,781 hours, 5,483 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WHILE SLOWING THROUGH APPROX 10 -15 KTS ON ROLLOUT, LOST BRAKING ACTION.  ANTI-SKID SYS WAS SELECTED OFF, BRAKES RETURNED IMMEDIATELY.  ONCE AC WAS SLOWED TO TAXI SPEED ANTI-SKID (ABS) SYS WAS SELECTED BACK ON AND BRAKES WERE AVAILABLE.  MAINT ISSUED MEL 32-1 FOR ANTI-SKID SYS, AC WAS RETURNED TO SERVICE.  NO DEFECTS WERE NOTED WHEN VARIOUS PWR AND CONTINUITY CHECKS WERE PERFORMED WITH PWR APPLIED TO SYS, AND WHILE BEING CHECKED IN BOTH GROUND AND AIR MODES.  A HIGH SPEED TAXI WAS PERFORMED WITH ANTI-SKID SYS ON.  NO FAULTS WERE NOTED DURING ALL PHASES OF TAXI.  ANTI-SKID FUNCTIONAL CHECKS WERE GOOD.  HYD RESERVOIR WAS SERVICED, AND AC WAS RETURNED TO SERVICE.
